# SDR SWAA2024053082341

- Difficulty date: May 4, 2024
- Submitted: May 30, 2024
- Operation: Air carrier
- Aircraft: N8693A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36921
- Aircraft time: 26,036 hours, 12,784 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 500a-500b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO STA 500A TO 500B AT TRANSITION ANGLE ON LEFT SIDE HAS CORROSION AROUND NUT PLATE HOLES.<[01] BLENDED AREAS; REMOVED .008' MATERIAL. FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2.;[02] C/W INSPECTION CA #1.;[03] REMOVED AND REPLACED L/H TRANSITION ANGLE FROMSTA.480+10 TO STA. 500E+10; PER SRM. 53-00-53-2R-5-B00308;[04] REJECT: THE FAULT IS REJECTED FOR THE FOLLOWING REASONS : 1) REPAIR PARTS AND MATERIALS NOT ATTACHED TO NON-ROUTINE; 2) FABRICATION OF REPAIR PARTS IN STEP 1 WERE NOT INSPECTED BY QC PRIOR TO INSTALLATION; 3) NO OK TO INSTALL ; 4) EA M-22-153-01550 SUBTASK NOT COMPLETED; STEP 1 REFERENCES AN EA NOT ATTCHED TO FAULT.;[05] THE DAMAGE WAS REPAIRED PER SRM 53-00-53-2R-5 (REPAIR 5) AND EA M-22-153-01550'.;[06] RII: VERIFIED CORRECTION TO WORK ACCOMPLISHED IN C/A #3 AND C/A #5 FOR COMPLETION OF EA M-22-153-01550.;[07] RII INSPECTED AS REQUIRED. CORRECTIVE ACTIONS 3&5;[08] THE DAMAGE WAS REPAIRED PER SRM 53-00-53-2R-5 (REPAIR 5) AND EA M-22-153-01550'.
